# SDR 96ZZZM1345

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1300-1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON LONGERON 25R INBOARD FLANGE AT FASTENER HOLES, STATION 1309.  REPLACED TRACK STATION 1300 TO 1322 PER SRM 51-01, PAGE 1, ITEM C AND INSTALLED SPLICE PER SRM 53-03, FIGURE 5.  (M)
